# SDR FDEA201508172591

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE, WING SIDE, BARREL NUT HOLE SURFACE CORROSION.  CORROSION REWORKED IAW CMM 57-44-08.  EXISTING THICKNESS UPPER 0.376", LOWER 0.376", MATERIAL REMOVED UPPER 0.007", LOWER: 0.007", REMAINING THICKNESS UPPER 0.369", LOWER 0.369".  REPAIR SHIM FABRICATED & INSTALLED IAW CMM 57-44-08.  REPAIR EVALUATED & FOUND BARREL NUT MATING SURFACE REMAINING THICKNESS OF UPPER 0.369" & LOWER 0369", WITHIN LIMIT BASED THE DIFFERENCE BETWEEN DWG LIMIT & CMM MAX.  REWORKED LIMITS FOR BARREL NUT HOLE, MIN THICKNESS 0.3685".  REPAIR CLASSIFIED AS MINOR IAW GMM 6- 2-100.
